# SDR 6EER20150519001

- Difficulty date: May 18, 2015
- Submitted: May 20, 2015
- Operation: General aviation
- Filed by: Embraer Executive Jet Services, LLC, repair station 6EER154C
- Aircraft: N585EE
- Make and model: Emb EMB-505
- Aircraft serial: 50500185
- Aircraft time: 250 hours, 144 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gear
- Part number: 50009892011
- Part serial: NONE
- Condition: Broken
- Location: Pax Door
- Part time: 250 hours, 144 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL BUSINESS HOURS, A LOUD BANG WAS HEARD IN THE HANGAR.  UPON INVESTIGATION, ACFT WAS FOUND TO HAVE NO CABIN DOOR COUNTERBALANCE PRESSURE TO ASSIST IN CABIN DOOR CLOSING.  NO ONE WAS NEAR ACFT AT THE TIME OF THE INCIDENT AND CABIN DOOR HAD BEEN LEFT IN THE OPEN POSITION.  INSPECTION REVEALED THAT SECTOR GEAR PN 500-09892-011, REFERENCE AIPC 52-13-00, FIG. 10A, ITEM 20, HAD CRACKED IN SEVERAL LOCATIONS AND RELEASED THE STORED ENERGY RETAINED IN TORSION BAR.  ENERGY RELEASED RESULTED IN SECTOR GEAR PARTS CAUSING DAMAGE TO SECTOR GEAR BOX, ACFT SKIN, AND SURROUNDING AREA. COUNTERBALANCE ASSY WAS REPLACED AS A PRECAUTION AND THE ACFT SKIN AND SURROUNDING AREAS WERE REPAIRED. THIS IS THE FIRST TIME THIS HAS BEEN SEEN.
